Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 45, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 26, 2011, 4:43 PM EDT. It took effect at Aug 27, 2011, 2:00 PM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2011, 4:43 PM EDT (20:43 UTC)
- In effect from
- Aug 27, 2011, 2:00 PM EDT
- Expired
- Aug 29, 2011, 4:00 AM EDT
- In force
- 38 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
762 WHUS73 KIWX 262043 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 PM EDT FRI AUG 26 2011 LMZ043-046-270445- /O.NEW.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 443 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 PM EDT SUNDAY. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS * WAVES: BUILDING TO 3 TO 5 FEET SATURDAY AFTERNOON. 3 TO 6 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
055 WHUS73 KIWX 270243 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 PM EDT FRI AUG 26 2011 LMZ043-046-271045- /O.CON.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 PM EDT SUNDAY. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS * WAVES: BUILDING TO 3 TO 5 FEET SATURDAY AFTERNOON. 3 TO 6 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
215 WHUS73 KIWX 270724 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 324 AM EDT SAT AUG 27 2011 LMZ043-046-271530- /O.CON.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 324 AM EDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT SUNDAY. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. 3 TO 6 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
980 WHUS73 KIWX 271518 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1118 AM EDT SAT AUG 27 2011 LMZ043-046-272330- /O.CON.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1118 AM EDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. 3 TO 6 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
526 WHUS73 KIWX 272059 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 PM EDT SAT AUG 27 2011 LMZ043-046-280500- /O.CON.KIWX.SC.Y.0045.000000T0000Z-110828T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 PM EDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
789 WHUS73 KIWX 280245 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 PM EDT SAT AUG 27 2011 LMZ043-046-281045- /O.CON.KIWX.SC.Y.0045.000000T0000Z-110828T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 PM EDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS. GUSTS TO 30 KNOTS OVERNIGHT AND TO 25 KNOTS SUNDAY. * WAVES: 4 TO 7 FEET TONIGHT...3 TO 6 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
678 WHUS73 KIWX 280831 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 431 AM EDT SUN AUG 28 2011 LMZ043-046-281645- /O.EXT.KIWX.SC.Y.0045.000000T0000Z-110829T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 431 AM EDT SUN AUG 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
480 WHUS73 KIWX 281519 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1119 AM EDT SUN AUG 28 2011 LMZ043-046-282330- /O.CON.KIWX.SC.Y.0045.000000T0000Z-110829T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1119 AM EDT SUN AUG 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS...DECREASING TO 5 TO 10 KNOTS TONIGHT. * WAVES: 3 TO 6 FEET TODAY...3 TO 5 FEET THIS EVENING AND DECREASING TO 1 TO 3 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
169 WHUS73 KIWX 282049 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 PM EDT SUN AUG 28 2011 LMZ043-046-290300- /O.CON.KIWX.SC.Y.0045.000000T0000Z-110829T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 449 PM EDT SUN AUG 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: PRIMARILY NORTH 10 TO 20 KNOTS...A FEW GUSTS TO 25 KNOTS EARLY THIS EVENING. WINDS EASING TO 5 TO 10 KNOTS WHILE BACKING TO THE WEST TO NORTHWEST LATE TONIGHT. * WAVES: 3 TO 6 FEET TODAY...3 TO 5 FEET THIS EVENING AND SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
910 WHUS73 KIWX 290243 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 PM EDT SUN AUG 28 2011 LMZ043-046-290800- /O.EXT.KIWX.SC.Y.0045.000000T0000Z-110829T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 PM EDT SUN AUG 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS: PRIMARILY EASING TO 5 TO 10 KNOTS WHILE BACKING TO THE WEST TO NORTHWEST LATE TONIGHT. * WAVES: SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 3:08 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 26, 3:08 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 308 PM EDT FRI AUG 26 2011 .SHORT TERM... JUST A FEW MINOR ISSUES IN THE SHORT TERM WITH WEAK SHORT WAVE AND SURFACE TROUGH THAT WILL MOVE ACROSS THE AREA. SATELLITE SHOWS RATHER EXTENSIVE AREA OF CLOUDINESS AND SOME PCPN ASSOCIATED WITH SHORT WAVE MOVING THROUGH IA. SURFACE BOUNDARY EXTENDS FROM NORTHERN WI INTO WESTERN IA THIS AFTERNOON. INITIAL FORECAST CONCERN IS AMOUNT OF CLOUD COVER THAT WILL MAKE IT INTO OUR AREA LATER THIS EVENING AND OVERNIGHT. EXPECT THESE CLOUDS TO GRADUALLY THIN AS THEY MOVE EAST BUT FEEL ENOUGH WEAK FORCING TO SUPPORT AT LEAST SOME BROKEN CIRRUS AND SCATTERED MID DECK. THIS WILL ALSO HELP KEEP TEMPS JUST A FEW DEGREES WARMER TONIGHT. CONSENSUS MOS GUIDANCE SUPPORTS THIS IDEA AS WELL AND GENERALLY USED WITH BIAS CORRECTED SREF TEMPS. WEAK BOUNDARY TO PASS THROUGH AS IT WEAKENS WITH WINDS BECOMING NORTHWEST TO NORTH ON SATURDAY. JUST A VERY SLIM CHANCE OF AN ISOLATED SHOWER MID DAY AS MUCAPES RISE TO AROUND 1500 J/KG PER NAM12. FORCING WEAK AND MOISTURE DEPTH SHALLOW SO PROBABILITIES REMAIN VERY LOW AND NOT HIGH ENOUGH FOR INCLUSION IN GENERAL FORECAST AT THIS TIME. TEMPS SHOULD RISE INTO LOWER 80S MOST AREAS. CLEARING SKIES SATURDAY NIGHT WITH LOWS BACK INTO 50S MOST AREAS. && .LONG TERM...SUNDAY THROUGH FRIDAY BENIGN/DRY WX EXPECTED THIS PERIOD WITH ONLY MINOR TWEAKS MADE TO THE FCST GIVEN GOOD INTER/INTRA RUN TO RUN MODEL CONSISTENCY. TEMPS SUNDAY INTO MONDAY WILL BE BLO NORMAL AS A LOW LVL RIDGE BUILDS IN UNDER WNW FLOW ALOFT. HEIGHTS ALOFT WILL BE ON THE RISE BEYOND TUESDAY LOCALLY...SUPPORTED BY AN UPSTREAM SHORTWAVE TROUGH THAT WILL BE DIGGING THROUGH THE PAC NW AND NRN ROCKIES. INCREASING SOUTHERLY FLOW/DEEPER MIXING ON THE BACKSIDE OF THE DAY 3/4 SFC HIGH...AND 85H TEMPS WARMING TO 19/20C...WILL LIKELY ALLOW HIGHS TO REACH TO NEAR 90F BY THURSDAY AND FRIDAY. && .AVIATION... A WEAK SHORT WAVE AND DECAYING SURFACE TROUGH WILL APPROACH THE REGION LATE TONIGHT. THIS MAY BRING A BIT OF MID AND HIGH CLOUDS BUT THAT SHOULD BE ABOUT IT WITH LIGHT AND VARIABLE WINDS. WINDS WILL BE FROM NORTHWEST TO NORTH ON SATURDAY AT 5 TO 10 KNOTS BEHIND THIS WEAK WAVE. A VERY SLIM CHANCE OF AN ISOLATED SHOWER LATE MORNING BUT MUCH TOO SMALL OF A PROBABILITY TO INCLUDE IN TAF. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LASHLEY LONG TERM...STEINWEDEL AVIATION...LASHLEY
Hazardous weather outlook, Aug 26, 5:29 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EDT FRI AUG 26 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-271000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 529 AM EDT FRI AUG 26 2011 /429 AM CDT FRI AUG 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-271000- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 529 AM EDT FRI AUG 26 2011 /429 AM CDT FRI AUG 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST LAKE MICHIGAN SHORELINE SATURDAY AND SUNDAY. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP BY SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 5:01 PM EDT | Rip Current Statement | IWX | 59 hr |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.